On the nullity index of isometric immersions of Kähler manifolds
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 185-191.
@article{RSMUP_2001__105__185_0,
     author = {Ferreira, M. J. and Tribuzy, R.},
     title = {On the nullity index of isometric immersions of {K\"ahler} manifolds},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {185--191},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834989},
     zbl = {1039.53067},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__185_0/}
}
TY  - JOUR
AU  - Ferreira, M. J.
AU  - Tribuzy, R.
TI  - On the nullity index of isometric immersions of Kähler manifolds
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 185
EP  - 191
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__185_0/
LA  - en
ID  - RSMUP_2001__105__185_0
ER  - 
%0 Journal Article
%A Ferreira, M. J.
%A Tribuzy, R.
%T On the nullity index of isometric immersions of Kähler manifolds
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 185-191
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__185_0/
%G en
%F RSMUP_2001__105__185_0
Ferreira, M. J.; Tribuzy, R. On the nullity index of isometric immersions of Kähler manifolds. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 185-191. http://archive.numdam.org/item/RSMUP_2001__105__185_0/

[B] M. Berger, Les Variétés Riemanniennes 1/4 -pincées, Ann. Scuola Normal Sup. Pisa, 14 (1960), pp. 161-170. | Numdam | MR | Zbl

[D-R] M. Dajczer - L. Rodrigues, Rigidity of Real Kähler Submanifolds, Duke Math. J., 53 (1986), pp. 211-220. | MR | Zbl

[E-L] J. Eells - L. Lemaire, Another Report on Harmonic Maps, Bull. London Math. Soc. No. 86, 20 (1988), pp. 324-385. | MR | Zbl

[F-T] M. Ferreira - R. Tribuzy, On the Type Decomposition of the Second Fundamental Form, Rend. Sem. Univ. Padova, Vol. 94 (1995). | Numdam | MR | Zbl

[F-R-T]M.J. Ferreira - M. RIGOLI - R. TRIBUZY, Isometric Immersions of Kähler Manifolds, Rend. Sem. Univ. Padova, Vol. 90 (1993), pp. 25-37. | Numdam | MR | Zbl

[O] Y. Ohnita, On the Pluriharmonicity of Stable Harmonic Maps, J. London Math. Soc., 35 (1987), pp. 563-568. | MR | Zbl

[O-U] Y. Ohnita - S. Udagawa, Complex Analicity of Pluriharmonic Maps and Their Constructions, Springer Lecture Notes in Mathematics, 1468 (1991), pp. 371-407. | MR | Zbl